Think I’m dying for real this time
« on: November 22, 2020, 02:06:24 pm »
Things have taken an ugly turn these last few months and even though I thought I was dying this whole time, this time it’s feels for real. Iv seen muscle and connective tissue wasting as a symptom and I think something like that is going on but it feels like internal organs are turning to mush.
My stomach and genitalia are soft and saggy. Recently my stomach started to tremor a lot and it feels really sloshy in there. Same with my palpitations, they used to feel clean but now my heart feels more muffled and it trembles sometimes and flops. My throat feels weak and I’m also having a few joint issues.
This is my fault, I’ve had a few beers and tried magnesium a few times, nothing crazy. I had one too many setbacks and Now things seem to be deteriorating instead of healing.
I told my self it was all just sensations but now I’m seeing and feeling these frightening physical changes and would do anything to stop this but I don’t know what to do.
I have yet another doctor appointment and they are gonna do some blood work but how do you test for liquified guts?
I would do anything to get out of this but it seems Iv pushed my luck one to many times.
I would even settle for being bedridden for years like some but this is getting worse fast and feels like a degenerative disease.
If anyone saw changes like that and is surviving lmk and any suggestions.
The faces of withdraw
« on: September 14, 2020, 06:55:51 pm »
Anyone know if your allowed to post before and after photos of your self going though withdrawal?
It feels like air running thru my body
« on: June 07, 2020, 08:20:20 am »
My body feels light as a ballon and my inner electric feeling z’. This is too much. Now I just need to scream and hit my head with a hammer or bang it to a wall to stop this terror and torture. I hate this. Loud tschhhhh tschhhhh tinnutus in my whole head. It makes it feels so much worse bc of the toxic sound. just wanna share this hellish sxs anyone had that air feeling?
« on: February 21, 2020, 05:45:30 pm »
Hey so before “go get tested” or “you need a real doctor” I’ll say I have been tested for all STDs multiple times as well as had an urologist look at this as well so here it goes..
While I was in tolerance withdrawal I had a bad UTI infection that caused the doctors to put me on an antibiotic that really started this whole withdrawal process off with a big bang. He said it was either a UTI or Balantis as the tip was red and sensitive. At one point my balls were aching horribly because of an infection but there just wasn’t a clear problem. He just threw more antibiotics at it which caused my withdrawal to really suck.
It cleared up to 80 with no daily pain so I haven’t thought much of it. Since then I am 3 months post jump but there is a slight redness in the area at the tip of my penis that doesn’t necessarily hurt anymore but just comes and goes and seems to effect the way I pee and often times I “dribble” pee out after I’m done.
It’s not an STD, and there is no constant pain, although about a year ago there was. This just seems to be what’s left of it and it just annoys me so.
Has anyone had any genital problems coming off and any success stories of when they went away. Hands down it has gotten so much better but I’m just at a loss as to why it slightly still bothers me.
« on: December 07, 2019, 08:01:17 pm »
Has anyone had a bad reaction to eating corn? I ate a corn cob last night and about a half hour afterwards i got huge adrenaline surges that have lasted for hours, bp went sky high 260/144 and runs of Afib, managed to keep out of the hospital thank god. I read it’s high in glutamate, anyone know anything?
« Reply #1 on: December 07, 2019, 08:49:07 pm »
I have been fine with corn, but seriously, I have heard people reacting strangely to so many different kinds of foods, who knows. I would keep a list of the foods you react poorly to. That sounds really scary for your BP and Afib. Hope you are feeling better today
« Reply #2 on: December 07, 2019, 09:04:39 pm »
Thanks Green, yeah i definitely need to keep a list, i had a similar reaction to prawns a few weeks ago but it passed off very quickly, at least my bp is down today, normally it’s really low, i just feel totally wiped out today. Hopefully i won’t get a repeat performance.
« on: July 08, 2019, 04:04:41 pm »
so i had dry scalp for months when i got off klonopin, now ive got it back again for no reason i dont get it .
« Last Edit: July 08, 2019, 05:57:27 pm by [Buddie] »
Re: dry scalp
« Reply #1 on: July 08, 2019, 04:55:39 pm »
I have dry everything. Constantly drinking water applying moisturizer and lip balm. My spouse asked yesterday what was on my face. I looked in the mirror and the skin was pealing off my face
Re: dry scalp
« Reply #2 on: July 08, 2019, 08:03:12 pm »
Lol Jospeh your posts make me laugh. Same here though. My face literally just peels constantly. If I run my hand across it, skin just sloughs off. Non stop… 🙄